Journal of the Mathematical Society of Japan

On unimodal Lévy processes on the nonnegative integers

Toshiro WATANABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 239-250.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107590

Digital Object Identifier
doi:10.2969/jmsj/04420239

Mathematical Reviews number (MathSciNet)
MR1154842

Zentralblatt MATH identifier
0765.60013

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions
Secondary: 60G50: Sums of independent random variables; random walks 60J30

Citation

WATANABE, Toshiro. On unimodal Lévy processes on the nonnegative integers. J. Math. Soc. Japan 44 (1992), no. 2, 239--250. doi:10.2969/jmsj/04420239. https://projecteuclid.org/euclid.jmsj/1227107590


Export citation